# SDR ASAA2018122827589

- Difficulty date: December 12, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,865 hours, 13,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A567613
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 947 TO 967 HAS CORR @LBL24. GROUNDED - YES. REMOVED CORR AND FOUND TO BE OUT OF LIMITS IAW B737 800 SRM 53 70 51 1A 1 REMOVED AND REPLACED FLOOR SUPPORT AT STA 947 TO STA 967 AT LBL 24 IAW B737 800 SRM 51 40 02 0G 0 W 1.90 O .075 R .062 L 2.10 D .013.
